# SDR CALA2015032500203

- Difficulty date: March 24, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 51,023 hours, 17,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPORT TASK BATTERY PACK AT STATION 322 WILL NOT CHARGE.  REMOVED BATTERY PACK & CHARGER ASSEMBLY AT STATION 322 M01675 & INSTALLED SERVICEABLE BATTERY PACK & CHARGER ASSEMBLY IAW AMM 33-51-06.  PERFORMED TEST OF EMER LIGHTS IAW AMM 33-51-00, TESTED OK.
